MathSciNet Relay Station
MathSciNet bibliographic data
MR882718 58F18 (34C35)
Camacho, M. I. T.; Palmeira, C. F. B. Nonsingular quadratic differential equations in the plane. Trans. Amer. Math. Soc. 301 (1987), no. 2, 845–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement